×

Found 4,799 Documents (Results 1–100)

On calculation of the norm of a monotone operator in ideal spaces. (English. Russian original) Zbl 07800621

J. Math. Sci., New York 278, No. 2, 237-253 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 455-471 (2021).
MSC:  47H07 46E30
PDFBibTeX XMLCite
Full Text: DOI

Existence and relaxation of solutions for a differential inclusion with maximal monotone operators and perturbations. (English. Russian original) Zbl 07820597

Dokl. Math. 108, No. 3, 477-480 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 514, No. 1, 65-68 (2023).
MSC:  34G25 47H05
PDFBibTeX XMLCite
Full Text: DOI

Pseudo-monotone operator theory for unsteady problems with variable exponents. (English) Zbl 1526.35002

Lecture Notes in Mathematics 2329. Cham: Springer (ISBN 978-3-031-29669-7/pbk; 978-3-031-29670-3/ebook). xiii, 358 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software